MathSciNet Relay Station
MathSciNet bibliographic data
MR2213848 60G60 (60F05)
Olenko, A. Ya. A Tauberian theorem for fields with the OR spectrum. I. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 73 (2005), 120--133; translation in Theory Probab. Math. Statist. No. 73 (2006), 135–149
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement